Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On invariant operator ranges


Authors: E. Nordgren, M. Radjabalipour, H. Radjavi and P. Rosenthal
Journal: Trans. Amer. Math. Soc. 251 (1979), 389-398
MSC: Primary 47A15; Secondary 47A05, 47D25
MathSciNet review: 531986
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A matricial representation is given for the algebra of operators leaving a given dense operator range invariant. It is shown that every operator on an infinite-dimensional Hilbert space has an uncountable family of invariant operator ranges, any two of which intersect only in 0.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A15, 47A05, 47D25

Retrieve articles in all journals with MSC: 47A15, 47A05, 47D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0531986-6
PII: S 0002-9947(1979)0531986-6
Keywords: Operator algebras, invariant operator ranges
Article copyright: © Copyright 1979 American Mathematical Society